# SDR HNAA2015092100283

- Difficulty date: September 21, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N330EN
- Make and model: Dhav DHC8311
- Aircraft serial: 274
- Aircraft time: 50,158 hours, 59,941 cycles
- System (JASC): 2440 · External Power System
- Part: Inverter
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT FISHY ODOR IN FLIGHT DECK.  SECONDARY INVERTER 117 VOLTS WITH .41 LOAD. INSPECTED, NO USUAL ODOR NOTED.  MEL'D SECONDARY INVERTER DUE TO HIGHER THAN NORMAL VOLTS AND LOADS.
